# SDR P5CA9701021

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3830 · Waste Disposal System
- Part: Bracket
- Condition: Cracked
- Location: Waste Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 447 RBL 43 WASTE TANK SUPPORT BRACKET CRACKED.  REPAIRED BRACKET PER BOEING SRM 51-10-01.
